# SDR 99FDEA00449

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C26023
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 352 - WHILE CLOSING FLOOR BDS FOUND CORROSION ON WEB BS 640, WL 208, LBL 47.5 TO 50.  REPAIRED WEB PER FEDEX SRM 51-40-2, FIG 1.
